# SDR SWIA2019122647083

- Difficulty date: December 20, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N132SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000451
- Aircraft time: 14,243 hours, 7,708 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CRACK ON RIB 12 UPPER FLANGE LOCATED ON THE RT HORIZONTAL STABILIZER BETWEEN FRONT SPAR AND MIDDLE SPAR.     REMOVED AND REPLACED RIB 12 UPPER FLANGE LOCATED ON THE R/H HORIZONTAL STABILIZER BETWEEN FRONT SPAR AND MIDDLE SPAR IAW SRM.
